Sign in to follow this  
Followers 0

*Loss* of appetite on Seroquel?

6 posts in this topic

Posted (edited) · Report post

So I know that seroquel quite often causes a massive increase in appetite, but since starting it again a few days ago, I've barely been able to eat. The thought of food is repellant, and any that I can convince myself to eat makes me incredibly nauseated.

Has anyone experienced this particular side effect? Last time I tried it, I was eating my heart out. I'm hoping it will settle down soon, but in the meantime, a girl needs nutrients, and I absolutely do not want this to go on for any longer than it has to.

Any helpful tips on what to do while i wait to see my Pdoc? Food suggestions? Im going to grab some nuts, V8 juice and the like, as apparently 'salty' is OK with my brain and stomach...

(my appointment is about 2 weeks away, and I cant not take the seroquel after having a bit of a nasty episode recently)

Edit: I probably should mention that I've had several periods of disordered eating in my life, and I DO NOT want to slip back into that mindframe :/

Edited by thunderstorm

Share this post


Link to post
Share on other sites

Posted · Report post

So I know that seroquel quite often causes a massive increase in appetite, but since starting it again a few days ago, I've barely been able to eat. The thought of food is repellant, and any that I can convince myself to eat makes me incredibly nauseated.

Has anyone experienced this particular side effect? Last time I tried it, I was eating my heart out. I'm hoping it will settle down soon, but in the meantime, a girl needs nutrients, and I absolutely do not want this to go on for any longer than it has to.

Any helpful tips on what to do while i wait to see my Pdoc? Food suggestions? Im going to grab some nuts, V8 juice and the like, as apparently 'salty' is OK with my brain and stomach...

(my appointment is about 2 weeks away, and I cant not take the seroquel after having a bit of a nasty episode recently)

Edit: I probably should mention that I've had several periods of disordered eating in my life, and I DO NOT want to slip back into that mindframe :/

I never had an appetite off of or on Seroquel. But I understand what you mean. Today I felt disgusted with all three of my meals, and was unable to finish any of them in spite of massive effort.

Share this post


Link to post
Share on other sites

Posted · Report post

I *love* food - Im a total foodie. This is a nightmare!

Share this post


Link to post
Share on other sites

Posted · Report post

Doh! How did I miss that?

Thanks ;)

Still no appetite. Food still making me nauseous. Blergh.

Share this post


Link to post
Share on other sites

Posted · Report post

Doh! How did I miss that?

Thanks ;)

Still no appetite. Food still making me nauseous. Blergh.

I suspect its an early side effect which will pass. Give it 4-6 weeks. When is your next dr appointment?

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0